# SDR SWAA2025020492495

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 62,030 hours, 37,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT ROW COVER FELL OFF AFTER LANDING<[01] RE-INSTALL PLASTIC EXIT ROW I.A.W AMM 11-32-01.
